# SDR SWAA2025090511012

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 63,841 hours, 38,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENEGER CABIN EMERGENCY LIGHT LENS CRACKED ON OVERHEAD BIN AT SEAT ROW 3FED.  REMOVED AND REPLACED EMERGENCY LIGHT LENS ON OVERHEAD BIN AT SEAT ROW 3FED IN REF TOO CMM 33-21-46.
